Sorry, I'm not sure why my post came out the way it did. I am trying to find out if Nardil can cause food interactions from the first dose or few doses. Or if it has to build up over a period of time before you can run in to trouble eating something on the list of foods to avoid. Thank you.
Click on the links for helpful info:
I hope the links help you.
Hi, i have been on Nardil for 7 years now & its been an answer to my prayers! (Severe anxiety, panic attacks & agoraphobia, with a history of depression)). You have to be careful & follow the Nardil food and drug interaction list from day one. I think, however that yes it does build up, making things MUCH more dangerous (life & death situations) Also, did you know they have a NEW REVISED LIST? Type it in, in your browser & look it up, as the food interaction list has changed, I dont know if they have slightly changed the Nardil composition, or the coating (again) or not. Not sure why it is revised, but it is.
good luck on your Nardil, stick with it, follow the Interaction list religiously, take it seriously. Did your Dr, also give you the antedote, (Nifedipine --- Procardia) ?? Very important to have that. I am sure you will do great. Good luck! :-) Tina
Thank you Tina. I'll have to ask him about the procardia. I've actually done quite a bit of reading on Nardil since I was prescribed it. I've seen a lot of mixed information on the diet. Some people claim they eat whatever they want, some are very strict. I also see varying guidelines from multiple sources. I guess I'll just stay the course, be cautious about the most common, potentially dangerous foods to avoid and hope that everything works out and I feel better. I'm about a week in to 30mg's/day, and just about to go up to 45mg. The first few days I actually felt the slight hypo manic effect I read about which seems to have subsided slightly. My most negative side effect to this point has been an occasional upset stomach with loose stools and a lot of gas I didn't have before. Maybe I need to try to eat cleaner foods. I can definitely say that the side effects are nothing compared to pretty much every ssri I've tried and failed with.
That was a big concern for me. Insomnia hasn't been a problem which I'm very thankful for. Hopefully in a few weeks I'll be feeling better and the sides will be gone or at least more tolerable. Thank you again. Take care - S
- Nardil Information for Consumers
- Nardil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nardil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2010 • 1 answer
Posted 24 Nov 2010 • 2 answers
Posted 19 Mar 2012 • 2 answers
Posted 23 Mar 2013 • 3 answers
Posted 11 Nov 2014 • 2 answers